MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII SPC PRI SPACER BLOCK; PRSTHSIS, KNEE, FEMRTIBIL, CMNTD, MTL/PLYMR

SMITH & NEPHEW, INC. GII SPC PRI SPACER BLOCK; PRSTHSIS, KNEE, FEMRTIBIL, CMNTD, MTL/PLYMR
Model Number 71441265
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Result of investigation: the associated device, used in treatment, was returned and evaluated.A visual inspection of the returned device confirmed the stated failure mode.The white rings on the device are fractured and missing, rendering the device inoperable.The device was manufactured in 2014 and shows signs of extensive use.At this time, we do not have reason to suspect that the product failed to meet any product specifications at the time of manufacture.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary. we consider this investigation closed.
 
Event or Problem Description
It was reported, that during tka the white o rings are gone and will not hold on clip on build ups.The procedure finished with the same device.No surgical delay.No patient harm.

Brand Name
GII SPC PRI SPACER BLOCK
Common Device Name
PRSTHSIS, KNEE, FEMRTIBIL, CMNTD, MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10837290
Report Number1020279-2020-06429
Device Sequence Number11712033
Product Code HRY
UDI-Device Identifier00885556034354
UDI-Public00885556034354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number71441265
Device Catalogue Number71441265
Device Lot Number14AM01009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/13/2020
Patient Sequence Number1